Strong subgraph k‐connectivity. / Sun, Yuefang ; Gutin, Gregory; Yeo, Anders; Zhang, Xiaoyan.

In: Journal of Graph Theory, 28.11.2018, p. 1-14.

Research output: Contribution to journalArticlepeer-review

E-pub ahead of print


Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalJournal of Graph Theory
Early online date28 Nov 2018
Publication statusE-pub ahead of print - 28 Nov 2018
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 32520620